Caffeine with paracetamol damages liver

Consuming large amounts of caffeine while taking paracetamol could cause liver damage, US research has suggested.

For the study, the researchers tested the effects of paracetamol and caffeine on Escherichia coli bacteria (Chemical Research in Toxicology Online 2007). Pictured is a coloured scanning electron micrograph of caffeine crystals.

Comment below and tell us what you think

Have you registered with us yet?

Register now to enjoy more articles and free email bulletins

Register

Already registered?

Sign in

Before commenting please read our rules for commenting on articles.

If you see a comment you find offensive, you can flag it as inappropriate. In the top right-hand corner of an individual comment, you will see 'flag as inappropriate'. Clicking this prompts us to review the comment. For further information see our rules for commenting on articles.

comments powered by Disqus